Faculty Publications

Title

Jacobi and modular forms on symmetric domains

Document Type

Article

Journal/Book/Conference Title

Rocky Mountain Journal of Mathematics

Volume

35

Issue

4

First Page

1191

Last Page

1204

Abstract

We prove that there is an isomorphism between the space of Jacobi forms on a symmetric domain associated to an equivariant holomorphic map and the space of a certain vector-valued modular form of half-integral weight on the given symmetric domain. We also construct Eisenstein series for Jacobi forms on symmetric domains and express those in terms of theta functions. © 2005 Rocky Mountain Mathematics Consortium.

Original Publication Date

1-1-2005

DOI of published version

10.1216/rmjm/1181069683

Share

COinS